All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Yan-an Hwang and Tsung-fu Wang
''Population monotonicity, consistency and the random arrival rule''
( 2009, Vol. 29 No.4 )
In bankruptcy problems we characterize the random arrival rule by means of CG-consistency and population monotonicity.
Manuscript Received : Oct 07 2009 Manuscript Accepted : Nov 09 2009

  This abstract has been downloaded 1368 times                The Full PDF of this paper has been downloaded 141785 times